# SDR CA120312004

- Difficulty date: February 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED OIL PRESSURE GAUGE DROPPED INTO YELLOW AND THE RED LOW PRESSURE LIGHT POPPED ON AT 20 PSI.  PILOT FOLLOWS REQUIRED ENGINE SHUTDOWN PROCEDURES. OVERWEIGHT LANDING RECORDED DUE TO MAX FUEL WEIGHT CONDITION.
